# SDR CALA2021052400724

- Difficulty date: May 23, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N27903
- Make and model: Boeing 787-8
- Aircraft serial: 34823
- Aircraft time: 33,535 hours, 4,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bezel
- Part number: 0204447101
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OFCR EMERGENCY LIGHT REMOVAL FOUND 3EA BEZELS CRACKED EXCEPT AT RH AFT CORNER, REFER HAECO NON-ROUTINE NO.9437200, ORIGINATED BY EMP V905344, EA2500-09201 REV B OP040. OFCR 3EA EMERGENCY FLOOR PROXIMITY LIGH BEZELS REPLACED, LIGHT I NSTALLATION TEST NORMAL AS PER AMM 33-51-06-00A-520A/720A REV.14 8, PERFORMED BY EMP V905344, IDT BY EMP V907748.
